Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 42, Pages 2701-2706
http://dx.doi.org/10.1155/S0161171203205159

The full nonrigid group theory for trimethylamine

1Department of Chemistry, Faculty of Science, University of Kashan, Kashan, Iran
2Department of Mathematics, Faculty of Science, University of Kashan, Kashan, Iran

Received 23 May 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Masood Hamadanian and Ali Reza Ashrafi, “The full nonrigid group theory for trimethylamine,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 42, pp. 2701-2706, 2003. https://doi.org/10.1155/S0161171203205159.